# SDR SWAA2025090811271

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 61,077 hours, 36,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER FOR LAV SERVICE PAN ASSY HAS BULGING AROUND LOWER ROW OF FASTNERS DUE TO CORROSION FROM BS 847 - 867 JUST ABOVE S25L. THERE IS ALSO HEAVY INTERGRANULAR CORROSION ON THE METAL STRIP DOUBLER FOR LAV SERVICE PAN ASSY HAS BULGING AROUND LOWER ROW OF FASTNERS DUE TO CORROSION FROM BS 847 - 867 JUST ABOVE S25L. THERE IS ALSO HEAVY INTERGRANULAR CORROSION ON METAL STRIP AT THE LOWER AFT CORNER OF THE PAN AT BS 847 + 18 INCHES.  REMOVED LOWER LAV SERVICE PAN DOUBLER IAW SRM 51-40-02.  NDT HOLES PER 51-00-00 FIG 16. NO DEFECTS NOTED.  FABRICATED LAV PLATE-HINGE CLOSEOUT IAW DWG 146AA7401 IN CONJUNCTION WITH PL 146A7401-10.  INSTALLED LAV SVC DOOR CLOSE HINGE CLOSE OUT PLATE REF DWG 146AA7401 AND SRM 51-40-02.
